It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

System Crash & End Times, What Happens If Prescription Medications Run Dry?

page: 2
2
<< 1   >>

log in

join
share:

posted on Apr, 24 2008 @ 03:26 AM
link   
good video... minor language...



Can't say I agree with him on other issues, but this is good...




posted on May, 3 2008 @ 04:32 AM
link   

Originally posted by jetxnet
It's nasty if taking them and going off, even for a short time!

Just don't outsource them to China, next thing you know they'll be loaded up with Led or Antifreeze.

I've been on Cymbalta since my Grandma died 7 months ago. It stopped working completely after 4 months so there is on point in continuing with that. I went into deep high-grade depression before when Carl Segan died (this for some reason was a major stressor) and got better going into a low-grade mode for the last 11 years and now a deep depression again since she passed.

The medicine did work for 4 months and then stopped so am waning myself off. Just one day off and had the worst nightmare ever had. Take one the next day and no bad dream but still feel low.

I want to feel better naturally if possible ..would be nice for a change lol.


I understand that death is a hard thing... When people get attached to others it's hard to see them pass... What I've found that helps me deal with the pain of loss is information... The more you understand about death the easier it is to accept it...

Medications to help with the stress are one way to deal... You might try Salvia as an alternate remedy... You don't need to trip on it, just a couple puffs or what not... I've been testing it for the last couple months to see if it works like I've heard... A woman claimed Salvia helped her to get off her Rx drugs... At any rate I tried it a couple times and for about 3 days I did not need my medications.. I had no side effects, which I normally get after only 2 days without my Rx... So it appears to hold true and is an option... However, it would really suck to have to quit cold turkey...

You have bad dreams, that's interesting because I get lucid dreams... Normally about disasters and usually about some Earth based disaster like Earth Quakes and Fires and people running away and stuff..



posted on May, 3 2008 @ 11:40 PM
link   
Long term, I don't think the meds are going to be helpful.

What would happen if the meds ran dry? Perhaps some folks would "wake up" and come out of the fog. Some people might actually get better.

Now, that's not to say there aren't some real reasons to take medications.

But, that also doesn't say there aren't safer and more effective treatments available. To a large degree, some medications are just plain garbage, poison, hog poop, or whatever nasty description you could give them.

Troy



posted on May, 8 2008 @ 03:38 AM
link   
reply to post by cybertroy
 


Indeed they are not going to be... Although like me and you and other who can go without they should be ok... It's the people who need certain pills that will have hemorrhages and die... It won't be good that's for sure...



posted on May, 8 2008 @ 04:06 AM
link   
I've weaned myself off every thing but my ulcer meds. I'm looking into peppers to wean off that. I really don't know what I was thinking before, taking all those drugs because the VA said I needed them and they were free. I live in constant pain, but my brain is clearer now.



posted on May, 8 2008 @ 05:31 AM
link   
reply to post by ElectricUncleSam
 



Paxil is extremely difficult to get off of, worse than most SRI's. I was on it for 3 years, and 1.5 of those years I stayed on it because I could not handle the horrid withdrawl sensations or mood swings. Apparently that is not uncommon (people staying on it for a long time for fear of withdrawl, a pharmacist told me he had done the same thing). I read somewhere that if one kills themselves during a withdrawl episode it does NOT count as being related to the drug because the individual did NOT take their daily dose. haha.

Anyways, I eventually went cold turkey and after a week of intense suffering it started to get better, but I have read that some suffer for months before it stops.

A few years later when I wanted another SRI I chose Prozac, it is generic, cheap ($4 a month compared to $90 for paxil) and readily available, and I have never noticed ANY withdrawl symptoms when I have stopped. One can buy a six months supply online for about $90 (including the internet "script" and shipping).

After the hideous paxil experience I decided old school drugs are preferrable if they can be equally effective. Plus in the event of a "crisis" it would probably be a lot easier to get an older generic drug that has several manufacturers.

Instead of trying to get off Paxil, switch to another softer SRI and then wean yourself off the second one. It will probably be much easier. I feel for ya.



posted on May, 29 2008 @ 10:02 PM
link   
reply to post by Sonya610
 


ya I have tried going for a few days without and it gets pretty intense... My head feels like is throbbing... If it could make a noise it would be, bwahwahwahwahwahwah and it's constant and increases the longer I try to stay off of them... One thing I did notice though is when I was on vacation keeping occupied and going on walks seemed to keep my normalized... My next theory is to be occupied, maybe that will also help... When I decide to get off the pills I'll let ya know if anything works... Not looking forward to what you mentioned... The weird throbbing sensation is freaky enough..




top topics



 
2
<< 1   >>

log in

join